# SDR DALA2024040404084

- Difficulty date: January 27, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 87,684 hours, 40,111 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Part number: UNKNOWN
- Condition: Damaged
- Location: Seat Row 19efd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 DISC: WHILE WORKING AMDS CARD 2527-01041-02 FOUND PSU OXYGEN DOOR TEST STOP ASSEMBLY BROKEN AT 19 EFD.  REPLACED OXYGEN ASSY MASK CONTAINER ON ROW 19 FED IN PASSENGER CABIN, REFER TO LOG N5438812 JOB 159 AS PER SAFRAN CMM 25-28-02 REV NO. 8 PAGE 10095 ITEM 145 FIGURE 1 PAGE 10083. THE INSTALLATION AND TEST IS TO BE ACCOMPLISHED ON AMDS CARD 2527-01042-03-DE STEPS 12, 13 AND 15. JOB COMPLETE. (LP: 5438812)
